Yıl 2015, Cilt 18, Sayı 18, Sayfalar 117 - 118 2015-12-01

CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS”

V. Camillo [1] , W. K. Nicholson [2]

168 192

We provide here correct versions of both Lemma 5.6 and Theorem 5.7 in the paper [Int. Electron. J. Algebra, 17(2015), 199-214]. Both Lemma 5.6 and Theorem 5.7 are false as stated, a counterexample in both cases being any regular ring that is not semisimple.
Regular rings, morphic rings, quasi-morphic rings, pseudo-morphic rings, Artinian principal ideal rings, quasi-Frobenius rings
Konular
Diğer ID JA77UD84GU
Dergi Bölümü Makaleler
Yazarlar

Yazar: V. Camillo

Yazar: W. K. Nicholson

Bibtex @ { ieja266208, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {18}, pages = {117 - 118}, doi = {10.24330/ieja.266208}, title = {CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS”}, key = {cite}, author = {Nicholson, W. K. and Camillo, V.} }
APA Camillo, V , Nicholson, W . (2015). CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS”. International Electronic Journal of Algebra, 18 (18), 117-118. DOI: 10.24330/ieja.266208
MLA Camillo, V , Nicholson, W . "CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS”". International Electronic Journal of Algebra 18 (2015): 117-118 <http://dergipark.gov.tr/ieja/issue/25193/266208>
Chicago Camillo, V , Nicholson, W . "CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS”". International Electronic Journal of Algebra 18 (2015): 117-118
RIS TY - JOUR T1 - CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS” AU - V. Camillo , W. K. Nicholson Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266208 DO - 10.24330/ieja.266208 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 117 EP - 118 VL - 18 IS - 18 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266208 UR - http://dx.doi.org/10.24330/ieja.266208 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS” %A V. Camillo , W. K. Nicholson %T CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS” %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 18 %N 18 %R doi: 10.24330/ieja.266208 %U 10.24330/ieja.266208
ISNAD Camillo, V. , Nicholson, W. K. . "CORRIGENDUM TO “ON RINGS WHERE LEFT PRINCIPAL IDEALS ARE LEFT PRINCIPAL ANNIHILATORS”". International Electronic Journal of Algebra 18 / 18 (Aralık 2015): 117-118. http://dx.doi.org/10.24330/ieja.266208